# SDR C2XA03CL198

- Difficulty date: December 7, 2003
- Submitted: December 8, 2003
- Operation: Air carrier
- Aircraft: N15912
- Make and model: Emb EMB-145LR
- Aircraft serial: 145439
- System (JASC): 2100 · Air Conditioning System
- Part: Apu
- Part number: 4504113
- Part serial: SPE0114044
- Condition: Smoke
- Location: Aft Fuselage
- Part time: 4,439 hours, 8,778 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: D

## Discrepancy

CREW REPORTED THAT ON TAXI OUT THE LAV SMOKE INDICATION CAME ON EICAS AND FLIGHT ATTENDANT REPORTED SMOKE IN AFT CABIN.  MAINTENANCE INSPECTED SYSTEM AND REMOVED AND REPLACED THE APU.  ALL OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.
